Yinnian He
Results

Journal Article
Convergence Analysis of Some Finite Element Parallel Algorithms for the Stationary Incompressible MHD Equations
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 1 : pp. 49–70

Journal Article
The Oseen Type Finite Element Iterative Method for the Stationary Incompressible Magnetohydrodynamics
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 4 : pp. 775–794

Journal Article
Weak Galerkin Method for the Helmholtz Equation with DtN Boundary Condition
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 5 : pp. 643–661

Journal Article
The Property of the Branch of Nonsingular Finite Element/Finite Volume Solutions to the Stationary Navier-Stokes Equations and Its Application
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 1 : pp. 42–53

Journal Article
A Fully Discrete, Decoupled Scheme with Different Time Steps for Approximating Nematic Liquid Crystal Flow
International Journal of Numerical Analysis and Modeling, Vol. 18 (2021), Iss. 6 : pp. 811–833

Journal Article
A Penalty Finite Element Method for the Stationary Closed-Loop Geothermal Model
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 4 : pp. 557–576

Journal Article
Grad-div Stabilized Finite Element Schemes for the Fluid-Fluid Interaction Model
Communications in Computational Physics, Vol. 30 (2021), Iss. 2 : pp. 536–566

Journal Article
An Inf-Sup Stabilized Finite Element Method by Multiscale Functions for the Stokes Equations
Advances in Applied Mathematics and Mechanics, Vol. 1 (2009), Iss. 2 : pp. 273–287

Journal Article
A Posteriori Error Estimate for Stabilized Low-Order Mixed FEM for the Stokes Equations
Advances in Applied Mathematics and Mechanics, Vol. 2 (2010), Iss. 6 : pp. 798–809

Journal Article
A Stabilized Finite Element Method for Non-Stationary Conduction-Convection Problems
Advances in Applied Mathematics and Mechanics, Vol. 3 (2011), Iss. 2 : pp. 239–258

Journal Article
Analysis of an Implicit Fully Discrete Local Discontinuous Galerkin Method for the Time-Fractional Kdv Equation
Advances in Applied Mathematics and Mechanics, Vol. 7 (2015), Iss. 4 : pp. 510–527

Journal Article
Restricted Additive Schwarz Preconditioner for Elliptic Equations with Jump Coefficients
Advances in Applied Mathematics and Mechanics, Vol. 8 (2016), Iss. 6 : pp. 1072–1083